Journal article icon

Journal article

COSMOLOGICAL CONSTRAINTS ON THE SCALE OF GRAND UNIFICATION

Publication status:
Published

Actions


Access Document


Authors


Journal:
NUCLEAR PHYSICS B
Volume:
181
Issue:
3
Pages:
461-486
Publication date:
1981
DOI:
ISSN:
0550-3213
URN:
uuid:c674ba1a-3bc8-42c8-aa6d-ff371aa15af9
Source identifiers:
10613
Local pid:
pubs:10613

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP